Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 211, NWS Bismarck, ND

July 29, 2011Billings County, Golden Valley County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 29, 2011, 9:47 PM MDT for Billings County, Golden Valley County, North Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2011, 9:47 PM MDT (03:47 UTC)
Expired
Jul 29, 2011, 10:45 PM MDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Billings County, ND, Golden Valley County, ND

The radar

The Bismarck radar (KBIS), 226 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 10:12 PM MDTHAIL 1.520 Ne Beach, NDESTIMATED WIND GUSTS OF 60 TO 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 5:02 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
2027 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS53 KBIS 300347
SVRBIS
NDC007-033-300445-
/O.NEW.KBIS.SV.W.0211.110730T0347Z-110730T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM MDT FRI JUL 29 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
  NORTHERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 1045 PM MDT

* AT 942 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
  MILES SOUTHEAST OF TROTTERS...OR 24 MILES NORTHEAST OF WIBAUX...AND
  MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEACH...SENTINEL BUTTE AND MEDORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4719 10404 4733 10383 4733 10340 4732 10326
      4692 10326 4687 10365 4691 10404
TIME...MOT...LOC 0347Z 311DEG 29KT 4720 10378
WIND...HAIL 70MPH 1.75IN

$$

SIMOSKO/HUBER
3 follow-up statements
592 
WWUS53 KBIS 300412
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1112 PM CDT FRI JUL 29 2011

NDC007-033-300445-
/O.CON.KBIS.SV.W.0211.000000T0000Z-110730T0445Z/
BILLINGS ND-GOLDEN VALLEY ND-
1012 PM MDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GOLDEN VALLEY AND NORTHWESTERN BILLINGS COUNTIES UNTIL 1045 PM MDT...

AT 1010 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 12
MILES NORTH OF MEDORA...OR 30 MILES EAST OF WIBAUX...MOVING SOUTHEAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MEDORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4719 10390 4730 10378 4733 10340 4732 10326
      4692 10326 4687 10365 4691 10404
TIME...MOT...LOC 0412Z 311DEG 29KT 4707 10356
WIND...HAIL 70MPH 1.75IN

$$

SIMOSKO/HUBER
187 
WWUS53 KBIS 300433
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1133 PM CDT FRI JUL 29 2011

NDC007-033-300445-
/O.CON.KBIS.SV.W.0211.000000T0000Z-110730T0445Z/
BILLINGS ND-GOLDEN VALLEY ND-
1033 PM MDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GOLDEN VALLEY AND NORTHWESTERN BILLINGS COUNTIES UNTIL 1045 PM MDT...

AT 1029 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
MILES NORTHEAST OF MEDORA...OR 33 MILES WEST OF DICKINSON...MOVING
SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MEDORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING PING PONG BALL SIZED HAIL 20 
MILES NORTHEAST OF BEACH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4705 10380 4719 10390 4730 10378 4733 10340
      4732 10326 4692 10326 4687 10365
TIME...MOT...LOC 0432Z 311DEG 29KT 4701 10342
WIND...HAIL 70MPH 1.75IN

$$

SIMOSKO/HUBER
387 
WWUS53 KBIS 300446
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1146 PM CDT FRI JUL 29 2011

NDC007-033-300455-
/O.EXP.KBIS.SV.W.0211.000000T0000Z-110730T0445Z/
BILLINGS ND-GOLDEN VALLEY ND-
1046 PM MDT FRI JUL 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOLDEN VALLEY AND
NORTHWESTERN BILLINGS COUNTIES HAS BEEN REISSUED WITH SEVERE 
THUNDERSTORM WARNING 214...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER 
INFORMATION.  GOLF BALL SIZED HAIL AND WINDS UP TO 70 MPH ARE LIKELY 
WITH THIS THUNDERSTORM.

IN ADDITION A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 
PM MDT.

LAT...LON 4705 10380 4719 10390 4730 10378 4733 10340
      4732 10326 4692 10326 4687 10365
TIME...MOT...LOC 0445Z 311DEG 29KT 4694 10330

$$

SIMOSKO/HUBER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 9:10 PM MDT, 37 minutes earlier.

Area forecast discussion, Jul 29, 9:10 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT FRI JUL 29 2011

.UPDATE...
UPDATE FOR NEAR TERM POP/WEATHER TRENDS.

&&

.DISCUSSION...
SCATTERED STORMS CONTINUING NORTHWEST AND SOUTH CENTRAL LATE THIS
EVENING...WITH MAIN THREAT OF LARGE HAIL...AND SECONDARILY STRONG
STRAIGHT LINE WINDS. SO FAR...STORM MOTIONS HAVE BEEN FAST ENOUGH
TO PRECLUDE ANY EXTREME RAIN.

&&

.AVIATION...
CONVECTION HAS INCREASED IN COVERAGE DURING THE LATE EVENING
HOURS...AND WILL LIKELY NECESSITATE MORE PROMINENT MENTION OF TSRA
AT KBIS/KMOT/KJMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH WEST UNTIL 05Z.

&&

UPDATE...KINNEY
Hazardous weather outlook, Jul 29, 1:37 PM MDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
237 PM CDT FRI JUL 29 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
237 PM CDT FRI JUL 29 2011 /137 PM MDT FRI JUL 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
OVER SOUTHWEST NORTH DAKOTA WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS. CHANCES FOR THUNDERSTORMS THIS AFTERNOON ARE
ALSO FORECAST OVER THE REMAINDER OF WESTERN NORTH DAKOTA AND FOR
THE SOUTH CENTRAL.

CHANCES FOR THUNDERSTORMS WILL SPREAD EAST TONIGHT OVER ALL OF
WEST AND CENTRAL NORTH DAKOTA. THE RISK FOR SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH DAYBREAK SATURDAY MORNING FOR ALL AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY MORNING MAINLY OVER
EAST CENTRAL AND SOUTHEASTERN NORTH DAKOTA. CHANCES FOR
THUNDERSTORMS CONTINUE SATURDAY AFTERNOON AND EVENING OVER FAR
SOUTH CENTRAL AND FAR SOUTHEASTERN NORTH DAKOTA...SOME POSSIBLY
SEVERE WITH THE BETTER CHANCES FOR SEVERE WEATHER OVER THE
SOUTHERN JAMES RIVER BASIN OF NORTH DAKOTA.

ANOTHER CHANCE OF THUNDERSTORMS IS FORECAST SUNDAY AFTERNOON WEST
THEN WEST AND CENTRAL SUNDAY NIGHT INTO MONDAY. MORE
THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY. STAY
TUNED FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE
NATIONAL WEATHER SERVICE WITH ANY SEVERE WEATHER AT
1-800-247-0212.

HEINERT

In the hours before

Local storm report, Jul 29, 6:56 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
756 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             8 ENE MARMARTH          46.34N 103.77W
07/29/2011  M0.75 INCH       SLOPE              ND   EMERGENCY MNGR

&&

LHUBER
Special weather statement, Jul 29, 7:00 PM MDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
800 PM CDT FRI JUL 29 2011

NDZ041-042-044-300200-
ADAMS-GRANT-HETTINGER-
700 PM MDT FRI JUL 29 2011

...SPECIAL WEATHER STATEMENT...

AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAMS COUNTY...MOVING
NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS AROUND 50 MPH ARE EXPECTED...ALONG
WITH A BRIEF HEAVY DOWNPOUR.

* THE THUNDERSTORM WILL BE NEAR...
  BENTLEY AND BURT BY 745 PM MDT...
  NEW LEIPZIG BY 755 PM MDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KINNEY
Local storm report, Jul 29, 7:15 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             10 W RHAME              46.23N 103.86W
07/29/2011  M2.50 INCH       BOWMAN             ND   EMERGENCY MNGR

            RELAYED BY BOWMAN EM...GOLFBALL TO TENNIS BALL SIZED
            HAIL... LASTED ABOUT 10 MINUTES...

&&

LHUBER
Special weather statement, Jul 29, 7:46 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT FRI JUL 29 2011

NDZ042-044-045-300245-
ADAMS-GRANT-SIOUX-
746 PM MDT FRI JUL 29 2011

...SPECIAL WEATHER STATEMENT...

AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN GRANT COUNTY...MOVING NORTHEAST
AT 30 MPH.

NICKEL SIZE HAIL AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH BRIEF HEAVY DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
  HEIL...               LEITH...              CARSON...
  ST. GERTRUDE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KINNEY
Special weather statement, Jul 29, 9:24 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1024 PM CDT FRI JUL 29 2011

NDZ010-011-017-018-300430-
DUNN-MCKENZIE-MOUNTRAIL-WARD-
1024 PM CDT FRI JUL 29 2011

...SPECIAL WEATHER STATEMENT...

AT 1019 PM CDT/919 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL
MOUNTRAIL COUNTY TO NORTHEASTERN MCKENZIE COUNTY TO CENTRAL MCKENZIE
COUNTY...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  STANLEY BY 1030 PM CDT...
  PALERMO AND 4 BEARS LODGE BY 940 PM MDT...
  JOHNSONS CORNER AND NEW TOWN BY 1045 PM CDT...
  BLAISDELL BY 1055 PM CDT...
  VAN HOOK PARK BY 1100 PM CDT...
  PARSHALL BAY RECREATION AREA BY 1110 PM CDT...
  MANDAREE BY 1015 PM MDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

SIMOSKO
Special weather statement, Jul 29, 9:36 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1036 PM CDT FRI JUL 29 2011

NDZ034-035-300430-
BURLEIGH-MORTON-
1036 PM CDT FRI JUL 29 2011

...SPECIAL WEATHER STATEMENT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHWEST OF BISMARCK...NEAR SAINT
ANTHONY...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MANDAN BY AROUND 1115 PM CDT...
  BISMARCK BY 1125 PM CDT...
  LINCOLN AROUND 1130 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

OTHER STRONG STORMS EXTENDED FROM SOUTH OF CROWN BUTTE LAKE TO SAINT
ANTHONY TO NORTH OF BREIEN AND SOLEN IN SOUTHEASTERN MORTON COUNTY.

TOWNS ALONG THE MISSOURI RIVER CAN EXPECT SHOWERS AND THUNDERSTORMS
THROUGH MIDNIGHT CDT.

VINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:30 PM MDTSevere Thunderstorm WarningBISBowman, Slope60 min
Jul 29, 7:39 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams51 min
Jul 29, 8:25 PM MDTSevere Thunderstorm WarningBISGrant, Morton65 min
Jul 29, 8:58 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie62 min
Jul 29, 9:26 PM MDTSevere Thunderstorm WarningBISMorton, Oliver45 min
Jul 29, 9:41 PM MDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Ward64 min
Jul 29, 10:06 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver54 min
Jul 29, 10:33 PM MDTSevere Thunderstorm WarningBISBurleigh, Kidder57 min
Jul 29, 10:43 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, Stark29 min
Jul 29, 11:03 PM MDTSevere Thunderstorm WarningBISBottineau, McHenry27 min
Jul 29, 11:09 PM MDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells51 min
Jul 29, 11:16 PM MDTSevere Thunderstorm WarningBISKidder, Stutsman44 min
Jul 29, 11:27 PM MDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells31 min
Jul 29, 11:53 PM MDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells67 min
Jul 30, 1:34 AM MDTSevere Thunderstorm WarningBISBurleigh, Morton56 min
Jul 30, 1:48 AM MDTAreal Flood AdvisoryBISBurleigh, Morton, Oliver3 hr
Jul 30, 2:08 AM MDTFlash Flood WarningBISBurleigh, Morton6 hr
Jul 30, 2:24 AM MDTSevere Thunderstorm WarningBISBurleigh66 min
Jul 30, 3:05 AM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, Stutsman55 min
Jul 30, 3:42 AM MDTFlash Flood WarningBISEmmons, Logan6 hr
Jul 30, 3:45 AM MDTSevere Thunderstorm WarningBISLaMoure, Logan60 min
Jul 30, 4:32 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure58 min
Jul 30, 8:19 AM MDTAreal Flood AdvisoryBISBurleigh, Morton3 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.